# SDR 98ZZZX228

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3527U
- Make and model: Piper PA-31-350
- Aircraft serial: 317952141
- Engine: Lyc TIO540J2BD
- System (JASC): 7414 · Magneto/Distributor
- Part: Dist Block
- Part number: 10682056
- Condition: Worn
- Location: Magneto
- Part time: 443 hours
- Component: D6RN3200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF MAGNETO DISTRIBUTOR BLOCK FOUND BUSHING WEAR AND WEAR DAMAGE TO LARGE DISTRIBUTOR GEAR.
